2019
Том 71
№ 4

All Issues

Shamoyan R. F.

Articles: 3
Article (Russian)

On the Representation of Linear Continuous Functionals in Spaces of Analytic Functions of the Hardy–Sobolev Type in a Polydisk

Shamoyan R. F.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2003. - 55, № 5. - pp. 671-686

We describe dual spaces of classes of the Hardy–Sobolev type \(F_l^{pq} (U^n )\) of functions holomorphic in a polydisk for 0 < p ≤ 1 and q ∈ (0, ∞) and for p ∈ (1, ∞) and q = 1.

Article (Russian)

Generalized Hardy Transformation and Toeplitz Operators in BMOA-Type Spaces

Shamoyan R. F.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 9. - pp. 1260-1271

We study the action of the generalized Hardy transformation in the BMOA classes in a half-disk and present a criterion for the boundedness of the Toeplitz operators acting in a BMOA-type space in the unit disk.

Article (Russian)

On Multipliers from Spaces of the Bergman Type to the Hardy Spaces in a Polydisk

Shamoyan R. F.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2000. - 52, № 10. - pp. 1405-1414

We describe coefficient multipliers from spaces of the Bergman type to the Hardy spaces.